# SDR SWAA2022022822632

- Difficulty date: December 3, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BEAM CORRODED AROUND FLOOR BOARD NUT PLATE HOLES STA 930-940 RBL 14 / REMOVED AND REPLACED AFT CARGO FLOOR BEAM FROM BS 887 TO BS 947; RBL 14' PER SRM 51-40-02. SEE INDIVIDUAL WIPS AND TASKS FOR WORK ACCOMPLISHED
